RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 3, Pages 605–613 (Mi tvp4640)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On probability of high extremes for product of two Gaussian stationary processes

A. I. Zhdanov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Funding Agency Grant Number
FP7 Marie Curie IRSES Fellowship RARE-318984


DOI: https://doi.org/10.4213/tvp4640

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:3, 520–527

Bibliographic databases:

Received: 28.01.2015

Citation: A. I. Zhdanov, “On probability of high extremes for product of two Gaussian stationary processes”, Teor. Veroyatnost. i Primenen., 60:3 (2015), 605–613; Theory Probab. Appl., 60:3 (2016), 520–527

Citation in format AMSBIB
\Bibitem{Zhd15}
\by A.~I.~Zhdanov
\paper On probability of high extremes for product of two Gaussian stationary processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 3
\pages 605--613
\mathnet{http://mi.mathnet.ru/tvp4640}
\crossref{https://doi.org/10.4213/tvp4640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568796}
\elib{http://elibrary.ru/item.asp?id=24850805}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 3
\pages 520--527
\crossref{https://doi.org/10.1137/S0040585X97T987818}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391112700010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988486912}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4640
  • https://doi.org/10.4213/tvp4640
  • http://mi.mathnet.ru/eng/tvp/v60/i3/p605

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zhdanov, V. I. Piterbarg, “High extremes of Gaussian chaos processes: a discrete time approximation approach”, Theory Probab. Appl., 63:1 (2018), 1–21  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:395
    Full text:32
    References:30
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019